# SDR AALA202109084195

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146270
- Part serial: 149170
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT FIN 10WL IN FORWARD PASSENGER CABIN (1EA). REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38-400-001-A.
